# SDR 97ZZZX3390

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9851B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Sheared
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED GEAR ON RIGHT SIDE HANGING DOWN DURING APPROACH TO LAND AIRCRAFT.  AFTER SEVERAL TRIES, PLOT DECIDED TO LAND GEAR UP.  THERE WERE NO INJURIES, AND MINOR DAMAGE TO THE PROP AND BELLY OF AIRCRAFT.  INSPECTION OF THE MAIN GEAR REVEALED THE GEAR INSIDE THE PIVOT ASSEMBLY HAD SHEARED.  THIS WAS SUSPECTED TO BE CAUSED BY HARD LANDINGS OR AIRCRAFT MISUSE.  THIS IS A FLIGHT SCHOOL AIRCRAFT.
